Structures holomorphiquement projectives III. Structures plates et invariantes sur des variétés homogènes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 2, pp. 171-191.
@article{AFST_1989_5_10_2_171_0,
     author = {Mozgawa, Witold},
     title = {Structures holomorphiquement projectives III. Structures plates et invariantes sur des vari\'et\'es homog\`enes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {171--191},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 10},
     number = {2},
     year = {1989},
     zbl = {0704.53022},
     mrnumber = {1425484},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1989_5_10_2_171_0/}
}
Mozgawa, Witold. Structures holomorphiquement projectives III. Structures plates et invariantes sur des variétés homogènes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 2, pp. 171-191. http://www.numdam.org/item/AFST_1989_5_10_2_171_0/

[Ad] Ado I.D..- The representation of Lie algebras by matrices, Uspehi. Mat. Nauk (N.S.) 2, N°6 (22), 1947, 159-173. | MR 27753

[Ag] Agaooka Y.- Invariant flat projective structures on homogeneous spaces, Hokkaido Math. J., XI 2, 1982, 125-172. | MR 666751 | Zbl 0495.53045

[Ca] Cartan E.- Sur les variétés à connexion projective, Bull. Soc. Math. France, 52, 1924, 205-241. | JFM 50.0500.02 | Numdam

[Jw] Iwahori N.- On real irreducible representations of Lie algebras, Nagoya Math. J., 14, 1959, 59-83. | MR 102534 | Zbl 0101.02401

[Ja1] Jacobson N.- Structure and automorphisms of semi-simple Lie groups in the large, Ann. of Math., 40, 1939, 755-763. | JFM 65.1131.01 | MR 264 | Zbl 0023.30204

[Ja2] Jacobson N.- Lie algebras, Dover Publications Inc.New-York, 1970. | MR 559927 | Zbl 0121.27504

[Ko1] Kobayashi S.- Canonical forms on frame bundles of higher order contact, Proc. Symposia in Pure Math. Vol. 3. Diff. Geom. A.M.S., 1961, 186-193. | MR 126810 | Zbl 0109.40601

[Ko, Och] Kobayashi S., Ochiai T.- Holomorphic projective structures on compact complex surfaces, Math. Ann., 249, 1980, 75-94. | MR 575449 | Zbl 0412.32026

[Ko, Na] Kobayashi S., Nagano T. - On projective connections, J. Math. Mech., 13, 1964, 215-235. | MR 159284 | Zbl 0117.39101

[Ma, Ok] Matsushima H., Okamoto K.- Non-existence of torsion free flat connections on a real semi-simple Lie group, Hiroshima Math. J. 9, 1979, 59-60. | MR 529327 | Zbl 0411.53006

[Mo1] Mozgawa W.- Homomorphically projective structures I. The connections, An. Stiint. Univ. "Al.I. Cuza" Iasi, XXX, I, 1984'5, 55-68. | MR 800153 | Zbl 0584.53020

[Mo2] Mozgawa W.- Holomorphically projective structures II. The transgressed classes, Rend Circ. Nat. Palermo, XXXIV, 1985, 192-201. | MR 814034 | Zbl 0599.53033

[Och] Ochiai T.- Geometry associated with semi-simple flat homogeneous spaces, Trans. Amer. Math. Soc., 152, 1970, 159- 193. | MR 284936 | Zbl 0205.26004

[Se] Serre J.P..- Algèbres de Lie semi-simples complexes, W.A. Benjamin, Inc. New-York, 1966. | MR 215886 | Zbl 0144.02105

[Su, Wi] Sulanke R., Wintgen P. - Differentialgeometrie und Faserbündel, VEB Deutscher Verlag der Wissenschaften, Berlin 1972. | MR 413153 | Zbl 0327.53020

[Szy] Szybiak A.- Grassmannian connections, Ann. Univ. Mariae Curie - Sklodowska, XXVIII, 1974, 57-78. | MR 415532 | Zbl 0363.53018

[Wa] Wang H.C.- On invariant connections over a principal fibre bundle, Nagoya Math. J., 13, 1958, 1-19. | MR 107276 | Zbl 0086.36502

[We] Wells R.O.- Differential Analysis on Complex Manifolds, GTM65, Springer Verlag 1979. | MR 608414 | Zbl 0435.32004